AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  11                    No. 2               December 2014

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

On super (a,d)-edge-antimagic total labeling of generalized extended w-trees M. Javaid and A. A. Bhatti 115-126

 2

Note on strict-double-bound graphs and numbers K. Ogawa, S. Tagusari and M. Tsuchiya 127-132

 3

Additive operations on flow graphs Bilal Khan and Kiran R. Bhutani 133-148

 4

4-Factors in graphs which do not contain a small star Yoshimi Egawa and Keiko Kotani 149-161

 5

Graph isomorphisms in discrete Morse theory S. E. Aaronson, M. E. Meyer, N. A. Scoville, M. T. Smith and     L. M. Stibich 163-176
 6 Secure paired domination in graphs Jian Kang and C. M. Mynhardt 177-197
7 On heterogeneous decompositions of uniform complete multigraphs Atif A. Abueida, Andrew Blinco, Sally Clark, Mike Daven and Roger Eggleton 199-220